# SDR CALA2016120501016

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 7,147 hours, 733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 626Z26611081
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, B, A

## Discrepancy

LOSS OF CABIN PRESSURIZATION CLIMBING THRU 28,000 FEET FOUND DUCTING JUST FWD OF AFT E&E COOLING OVERBOARD VALVE IN AFT PIT DAMAGED.  REMOVED AND REPLACED AFT E&E COOLING VALVE AND DUCT REF DMC-B787-A-21-27-48-00A-720A-A PERFORMED CMCF GROUND TEST "PASSED" GROUND TEST PASSED. PRESSURIZED AIRCRAFT ON GROUND TO 3 DELTA P. NO MESSAGES. PRESSURIZED NORMAL.
